IDEAS home Printed from https://ideas.repec.org/f/pro495.html
   My authors  Follow this author

Leigh Roberts

Personal Details

First Name:Leigh
Middle Name:
Last Name:Roberts
Suffix:
RePEc Short-ID:pro495
http://www.victoria.ac.nz/sef/pages/staff/leighroberts/index.aspx

Affiliation

School of Economics and Finance
Victoria Business School
Victoria University of Wellington

Wellington, New Zealand
http://www.vuw.ac.nz/sef/

: +64 (4) 463-5708
+64 (4) 495-5014
PO Box 600, Wellington 6140
RePEc:edi:egvuwnz (more details at EDIRC)

Research output

as
Jump to: Articles

Articles

  1. Roberts, Leigh A., 1995. "On the Existence of Moments of Ratios of Quadratic Forms," Econometric Theory, Cambridge University Press, vol. 11(04), pages 750-774, August.

Citations

Many of the citations below have been collected in an experimental project, CitEc, where a more detailed citation analysis can be found. These are citations from works listed in RePEc that could be analyzed mechanically. So far, only a minority of all works could be analyzed. See under "Corrections" how you can help improve the citation analysis.

Articles

  1. Roberts, Leigh A., 1995. "On the Existence of Moments of Ratios of Quadratic Forms," Econometric Theory, Cambridge University Press, vol. 11(04), pages 750-774, August.

    Cited by:

    1. Broda, Simon & Paolella, Marc S. & Carstensen, Kai, 2007. "Bias-adjusted estimation in the ARX(1) model," Munich Reprints in Economics 19992, University of Munich, Department of Economics.
    2. Bao, Yong & Kan, Raymond, 2013. "On the moments of ratios of quadratic forms in normal random variables," Journal of Multivariate Analysis, Elsevier, vol. 117(C), pages 229-245.
    3. Avarucci, Marco & Beutner, Eric & Zaffaroni, Paolo, 2013. "On Moment Conditions For Quasi-Maximum Likelihood Estimation Of Multivariate Arch Models," Econometric Theory, Cambridge University Press, vol. 29(03), pages 545-566, June.
    4. Bao, Yong & Ullah, Aman & Zinde-Walsh, Victoria, 2013. "On existence of moment of mean reversion estimator in linear diffusion models," Economics Letters, Elsevier, vol. 120(2), pages 146-148.
    5. Paolella, Marc S., 2003. "Computing moments of ratios of quadratic forms in normal variables," Computational Statistics & Data Analysis, Elsevier, vol. 42(3), pages 313-331, March.

More information

Research fields, statistics, top rankings, if available.

Statistics

Access and download statistics for all items

Corrections

All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. For general information on how to correct material on RePEc, see these instructions.

To update listings or check citations waiting for approval, Leigh Roberts should log into the RePEc Author Service.

To make corrections to the bibliographic information of a particular item, find the technical contact on the abstract page of that item. There, details are also given on how to add or correct references and citations.

To link different versions of the same work, where versions have a different title, use this form. Note that if the versions have a very similar title and are in the author's profile, the links will usually be created automatically.

Please note that most corrections can take a couple of weeks to filter through the various RePEc services.

IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.